# SDR USAA2014012700024

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 43,279 hours, 15,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311278520301
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 SYS6 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM AT FRAME 24, Z 500, Y 1584. REPLACED FLOOR BEAM AT FRAME 24, Z 500, Y 1584 IAW A320 SRM 53-11-14.
